Asymptotic inversion of convolution operators
Publications Mathématiques de l'IHÉS, Tome 44 (1974), p. 191-240
@article{PMIHES_1974__44__191_0,
     author = {Widom, Harold},
     title = {Asymptotic inversion of convolution operators},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {44},
     year = {1974},
     pages = {191-240},
     mrnumber = {374979},
     zbl = {0298.44012},
     mrnumber = {51 \#11175},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__44__191_0}
}
Widom, Harold. Asymptotic inversion of convolution operators. Publications Mathématiques de l'IHÉS, Tome 44 (1974) pp. 191-240. http://www.numdam.org/item/PMIHES_1974__44__191_0/

[1] R. Arens and A. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math., 62 (1955), 204-216. | MR 71735 | MR 17,177c | Zbl 0065.34802

[2] G. Baxter, A norm inequality for a finite section Wiener-Hopf equation, Ill. J. Math., 7 (1963), 97-103. | MR 145285 | MR 26 #2818 | Zbl 0113.09101

[3] T. Bonnesen u. W. Fenchel, Theorie der konvexen Körper, Berlin, Springer, 1934. | JFM 60.0673.01 | Zbl 0008.07708

[4] A. Devinatz, The strong Szegö limit theorem, Ill. J. Math., 11 (1967), 160-175. | MR 206620 | MR 34 #6438 | Zbl 0166.40301

[5] I. C. Gohberg and M. G. Krein, Introduction to the theory of linear non-selfadjoint operators, Providence (Amer. Math. Soc.), 1969. | MR 246142 | MR 39 #7447 | Zbl 0181.13504

[6] B. L. Golinskii and I. A. Ibragimov, On Szegö's limit theorem, Math. U.S.S.R., Izvestija, 5 (1971), 421-444. | Zbl 0249.42012

[7] R. E. Hartwig and M. E. Fisher, Asymptotic behavior of Toeplitz matrices and determinants, Arch. Rat. Mech. Anal., 32 (1969), 190-225. | MR 236593 | MR 38 #4888 | Zbl 0169.04403

[8] I. I. Hirschman, Jr., On a theorem of Kac, Szegö, and Baxter, J. d'Anal. Math., 14 (1965), 225-234. | MR 177250 | Zbl 0141.07001

[9] I. I. Hirschman, Jr., On a formula of Kac and Achiezer II, Arch. Rat. Mech. Anal., 38 (1970), 189-223. | MR 412876 | MR 54 #997 | Zbl 0211.41804

[10] M. Kac, Toeplitz matrices, translation kernels, and a related problem in probability theory, Duke Math. J., 21 (1954), 501-509. | MR 16,31a | Zbl 0056.10201

[11] L. Mejlbo and P. Schmidt, On the eigenvalues of generalized Toeplitz matrices, Math. Scand., 10 (1962), 5-16. | MR 25 #5345 | Zbl 0117.32901

[12] L. Nirenberg, Pseudo-differential operators, Proc. Symp. Pure Math., 16, Amer. Math. Soc., Providence, 1970. | MR 42 #5108 | Zbl 0218.35075

[13] G. Szegö, On certain hermitian forms associated with the Fourier series of a positive function, Comm. séminaire math. Univ. Lund, tome supp. (1952), 228-237. | MR 14,553d | Zbl 0048.04203

[14] H. Widom, A theorem on translation kernels in n dimensions, Trans. Amer. Math. Soc., 94 (1960), 170-180. | MR 22 #1793 | Zbl 0093.11501